Alert archive / Kansas / Frost Advisories in 2009

Frost Advisory 1, NWS Dodge City, KS

October 2, 200914 counties in Kansas

NWS Dodge City, KS issued this frost advisory at Oct 2, 2009, 3:42 PM CDT for 14 counties in Kansas. It took effect at Oct 3, 2009, 5:00 AM CDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Oct 2, 2009, 3:42 PM CDT (20:42 UTC)
In effect from
Oct 3, 2009, 5:00 AM CDT
Expired
Oct 3, 2009, 9:00 AM CDT
In force
4 hr
Issued by
NWS Dodge City, KS

Counties Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Gray County, KS, Hodgeman County, KS, Kearny County, KS, Lane County, KS, Ness County, KS, Pawnee County, KS, Rush County, KS, Scott County, KS, Stafford County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 54 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.7 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2009-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2009-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -152 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2316 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
-152 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KDDC 022042
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
342 PM CDT FRI OCT 2 2009

...DIMINISHING WINDS THIS AFTERNOON WITH FROST AND FREEZING
TEMPERATURES POSSIBLE LATER TONIGHT...

.NORTHWEST WINDS HAVE BEEN SLOWLY DIMINISHING OVER WEST CENTRAL
KANSAS THIS AFTERNOON. GUSTY WINDS AT 20 TO 30 MPH WILL BE
POSSIBLE FOR ANOTHER HOUR OR SO BUT WINDS WILL DIMINISH QUICKLY
TOWARD SUNSET. 

WINDS WILL BECOME LIGHT AND VARIABLE AFTER SUNSET. THIS WILL ALLOW
TEMPERATURES TO FALL INTO THE LOW TO MID 30S IN MOST AREAS WITH
TEMPERATURES FALLING INTO THE UPPER 20S ALONG THE COLORADO BORDER
NEAR SYRACUSE. THIS HAS PROMPTED A FREEZE WARNING LATE TONIGHT FOR
THE SYRACUSE AREA. FARTHER EAST...A FROST ADVISORY HAS BEEN ISSUED
FOR LATE TONIGHT FOR THE AREAS GENERALLY ALONG AND NORTH OF
HIGHWAY 50.

KSZ030-031-045-046-065-030445-
/O.CAN.KDDC.WI.Y.0029.000000T0000Z-091003T0000Z/
/O.NEW.KDDC.FR.Y.0001.091003T1000Z-091003T1400Z/
TREGO-ELLIS-NESS-RUSH-PAWNEE-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...NESS CITY...LA CROSSE...RUSH CENTER...LARNED...
BURDETT
342 PM CDT FRI OCT 2 2009

...FROST ADVISORY IN EFFECT FROM 5 AM TO 9 AM CDT SATURDAY...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 9 AM CDT SATURDAY. THE
WIND ADVISORY HAS BEEN CANCELLED. 

&&

LIGHT AND VARIABLE WINDS AND TEMPERATURES FALLING INTO THE LOWER
30S WILL ALLOW FOR AREAS OF FROST TO DEVELOP LATER TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

KSZ061-030445-
/O.NEW.KDDC.FZ.W.0001.091003T1000Z-091003T1400Z/
HAMILTON-
INCLUDING THE CITY OF...SYRACUSE
242 PM MDT FRI OCT 2 2009

...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM MDT SATURDAY. 

A COOL AND DRY AIRMASS COMBINED WITH LIGHT AND VARIABLE WINDS WILL
ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S TONIGHT. THE POTENTIAL
EXISTS FOR SEVERAL HOURS OF TEMPERATURES AROUND 28 DEGREES...RESULTING
IN A HARD FREEZE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

KSZ043-044-062>064-066-077>079-030445-
/O.NEW.KDDC.FR.Y.0001.091003T1000Z-091003T1400Z/
SCOTT-LANE-KEARNY-FINNEY-HODGEMAN-STAFFORD-GRAY-FORD-EDWARDS-
INCLUDING THE CITIES OF...SCOTT CITY...DIGHTON...LAKIN...
DEERFIELD...GARDEN CITY...KALVESTA...JETMORE...HANSTON...
ST. JOHN...STAFFORD...HUDSON...CIMARRON...MONTEZUMA...
DODGE CITY...BUCKLIN...KINSLEY...LEWIS
342 PM CDT FRI OCT 2 2009

...FROST ADVISORY IN EFFECT FROM 5 AM TO 9 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 9 AM CDT SATURDAY. 

LIGHT AND VARIABLE WINDS AND TEMPERATURES FALLING INTO THE LOWER TO
MIDDLE 30S WILL ALLOW FOR AREAS OF FROST TO DEVELOP LATER TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

GERARD
3 follow-up statements
000 
WWUS73 KDDC 030100
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
800 PM CDT FRI OCT 2 2009

...FROST AND FREEZING TEMPERATURES POSSIBLE LATER TONIGHT...

.LIGHT AND VARIABLE WINDS WILL CONTINUE THROUGH EARLY SATURDAY 
MORNING AS SKIES REMAIN MOSTLY CLEAR. THIS WILL ALLOW TEMPERATURES
TO FALL INTO THE LOW TO MID 30S IN MOST AREAS WITH TEMPERATURES
FALLING INTO THE UPPER 20S ALONG THE COLORADO BORDER NEAR
SYRACUSE. AS A RESULT, A FREEZE WARNING HAS BEEN ISSUED FOR THE
GENERAL VICINITY AROUND SYRACUSE WHILE A FROST ADVISORY HAS BEEN
ISSUED FOR AREAS GENERALLY ALONG AND NORTH OF HIGHWAY 50.

KSZ061-030900-
/O.CON.KDDC.FZ.W.0001.091003T1000Z-091003T1400Z/
HAMILTON-
INCLUDING THE CITY OF...SYRACUSE
700 PM MDT FRI OCT 2 2009

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM MDT
SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM MDT
SATURDAY. 

A COOL AND DRY AIRMASS COMBINED WITH LIGHT WINDS WILL ALLOW
TEMPERATURES TO FALL INTO THE UPPER 20S TONIGHT. THE POTENTIAL
EXISTS FOR SEVERAL HOURS OF TEMPERATURES AROUND 28
DEGREES...RESULTING IN A HARD FREEZE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

KSZ030-031-043>046-062>066-077>079-030900-
/O.CON.KDDC.FR.Y.0001.091003T1000Z-091003T1400Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-KEARNY-FINNEY-HODGEMAN-PAWNEE-
STAFFORD-GRAY-FORD-EDWARDS-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...LAKIN...DEERFIELD...GARDEN CITY...KALVESTA...
JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...STAFFORD...
HUDSON...CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...
LEWIS
800 PM CDT FRI OCT 2 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 5 AM TO 9 AM CDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 5 AM TO 9 AM CDT
SATURDAY. 

&&

LIGHT WINDS AND MOSTLY CLEAR SKIES WILL CONTINUE OVERNIGHT WITH
TEMPERATURES FALLING INTO THE MID TO LOWER 30S. AS A RESULT, AREAS
OF FROST WILL BE POSSIBLE LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

32
000 
WWUS73 KDDC 030818
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
318 AM CDT SAT OCT 3 2009

...FROST AND FREEZING TEMPERATURES LIKELY EARLY THIS MORNING...

.LIGHT AND VARIABLE WINDS WILL CONTINUE THROUGH THE EARLY MORNING
HOURS AS SKIES REMAIN MOSTLY CLEAR. THIS WILL ALLOW TEMPERATURES
TO BOTTOM OUT IN THE LOW TO MID 30S IN MOST AREAS WITH TEMPERATURES
FALLING INTO THE UPPER 20S ALONG THE COLORADO BORDER NEAR
SYRACUSE. AS A RESULT... A FREEZE WARNING HAS BEEN ISSUED FOR THE
GENERAL VICINITY AROUND SYRACUSE WHILE A FROST ADVISORY HAS BEEN
ISSUED FOR AREAS GENERALLY ALONG AND NORTH OF HIGHWAY 50.

KSZ061-031400-
/O.CON.KDDC.FZ.W.0001.091003T1000Z-091003T1400Z/
HAMILTON-
INCLUDING THE CITY OF...SYRACUSE
218 AM MDT SAT OCT 3 2009

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING. 

A COOL AND DRY AIRMASS COMBINED WITH LIGHT WINDS WILL ALLOW
TEMPERATURES TO FALL INTO THE UPPER 20S EARLY THIS MORNING. THE
POTENTIAL EXISTS FOR SEVERAL HOURS OF TEMPERATURES AROUND 28
DEGREES... RESULTING IN A HARD FREEZE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

KSZ030-031-043>046-062>066-077>079-031400-
/O.CON.KDDC.FR.Y.0001.091003T1000Z-091003T1400Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-KEARNY-FINNEY-HODGEMAN-PAWNEE-
STAFFORD-GRAY-FORD-EDWARDS-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...LAKIN...DEERFIELD...GARDEN CITY...KALVESTA...
JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...STAFFORD...
HUDSON...CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...
LEWIS
318 AM CDT SAT OCT 3 2009

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

&&

LIGHT WINDS AND MOSTLY CLEAR SKIES WILL RESULT IN TEMPERATURES
BOTTOMING OUT IN THE MID TO LOWER 30S EARLY THIS MORNING. AS A
RESULT... AREAS OF FROST WILL BE POSSIBLE LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
000 
WWUS73 KDDC 031400
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
900 AM CDT SAT OCT 3 2009

...TEMPERATURES HAVE INCREASED ABOVE FREEZING...

.TEMPERATURES HAVE INCREASED ABOVE FREEZING ACROSS 
THE ENTIRE AREA. 

KSZ061-031500-
/O.CAN.KDDC.FZ.W.0001.000000T0000Z-091003T1400Z/
HAMILTON-
INCLUDING THE CITY OF...SYRACUSE
800 AM MDT SAT OCT 3 2009

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE
FREEZE WARNING. 


$$

KSZ030-031-043>046-062>066-077>079-031500-
/O.EXP.KDDC.FR.Y.0001.000000T0000Z-091003T1400Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-KEARNY-FINNEY-HODGEMAN-PAWNEE-
STAFFORD-GRAY-FORD-EDWARDS-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...LAKIN...DEERFIELD...GARDEN CITY...KALVESTA...
JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...STAFFORD...
HUDSON...CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...
LEWIS
900 AM CDT SAT OCT 3 2009

...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING. 


$$


RUSSELL

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this frost advisory went out at Oct 2, 3:04 AM CDT, 12 hours 38 minutes earlier.

Area forecast discussion, Oct 2, 3:04 AM CDT, 12 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
304 AM CDT FRI OCT 2 2009

.DISCUSSION...

DAYS 1-2...

A STRONG SHORTWAVE TROUGH WAS PROGRESSING ACROSS THE NORTHERN PLAINS
AND INTO THE UPPER MIDWEST EARLY THIS MORNING. DRY NORTHWEST FLOW
WAS PERSISTING ACROSS WESTERN KS. THIS UPPER SYSTEM WILL GRADUALLY MOVE
EASTWARD TODAY, BUT MOMENTUM MIXDOWN FROM 750MB SHOULD STILL RESULT IN
STRONG SFC WINDS MEETING ADVISORY CRITERIA IN CENTRAL KS. THE RUC
SHOWS THE EDGE OF THE 30KT WINDS IN NESS AND PAWNEE COUNTIES WITH ONLY
25 KTS AT DDC. SO CONFIDENCE IS FAIRLY HIGH THAT WINDS WILL MEET ADVISORY
CRITERIA IN OUR NORTHEAST. EVEN THE NAM, WHICH IS USUALLY TOO WEAK
WITH THE WINDS, HAS 25 KTS IN OUR NORTHEAST FROM 18-21Z.

MAX TEMPERATURES ARE FAIRLY STRAIGHTFORWARD GIVEN THE DRY LOW LEVELS
AND GOOD MIXING. DECIDED TO GO RIGHT WITH THE NAM 21Z 2M TEMPS FOR MAXES
THROUGH SATURDAY. MINS WILL BE TRICKY TONIGHT. IT WILL BE VERY DRY WITH
DEWPOINTS IN THE 20S. BUT WITH HIGHS STARTING OUT IN THE UPPER 60S,
IT WILL BE TOUGH TO GET FREEZING TEMPS TONIGHT. ALSO, WITH THE LOW LEVELS
VERY DRY (DEWPOINTS 20 TO 25F), EVEN OUR WESTERN AND NORTHERN COUNTIES
MAY NOT SEE FROST DESPITE 20FT (FOR OFFICIAL READINGS) TEMPS IN THE
LOWER TO MID 30S AND SURFACE TEMPS NEAR 32F. SO WE OPTED NOT TO GO
WITH A FROST ADVISORY.

ANOTHER STRONG UPPER SYSTEM IS PROGGED TO DIG INTO THE WESTERN CONUS
BY THE WEEKEND. LEE TROUGHING AND WARM ADVECTION AHEAD OF THIS TROUGH
WILL ALLOW FOR STRONG MOISTURE RETURN LATE SATURDAY NIGHT. EVEN A FEW
SHOWERS ARE POSSIBLE IN OUR SOUTHERN COUNTIES PER ECMWF AND THIS
IS ALREADY REFLECTED IN THE GRIDS. GIVEN THE COOL AIRMASS IN PLACE
INITIALLY, MVFR TO IFR CEILINGS SHOULD DEVELOP AFTER 06Z SUNDAY. IN
FACT THE STRATUS SHOULD PERSIST THROUGH SUNDAY NIGHT AND POSSIBLY
INTO EARLY MONDAY.

DAYS 3-7...

85H WAA AND I300 ISENTROPIC SFC FROM THE 00Z GFS CONTINUES TO
SUPPORT THE PREVIOUS SHIFTS THOUGHTS ON KEEPING TEMPS ON THE COOL
SIDE WITH A CHANCE OF SOME PCPN DEVELOPING ON SUNDAY WITH SOME OF
THIS PCPN POSSIBLY LINGERING INTO SUNDAY NIGHT. BASED ON PROGGED 85H
TEMPS AND EXPECTED CLOUD COVER HAVE NOT ONLY KEPT TEMPS ON THE COOL
SIDE SUNDAY AFTERNOON BUT ALSO TRIMMED TEMPS BACK SEVERAL DEGREES.
ALSO WILL BE BUMPING POPS UP SOME...ESPECIALLY IN THE EAST SUNDAY
AFTERNOON AND EVENING.

ON MONDAY THIS LIFT AND MOISTURE GETS SHUNTED EASTWARD AS DOWNSLOPE
FLOW AND DRYING OCCURS ACROSS WESTERN KS. AS A RESULT MONDAY
AFTERNOON TEMPS SHOULD HAVE NO PROBLEM CLIMBING INTO THE MID
80S...ESPECIALLY IN OUR SW CWA. IN ADDITION TO THE WARMER TEMPS
THERE MAY ALSO BE A FEW STORMS LATE DAY ALONG OUR DRY LINE WHICH IS
CURRENTLY PROGGED TO BE NEAR OR JUST EAST OF DDC. CURRENT GRIDS
ALREADY HAVE SMALL POPS ALONG AND EAST OF THE DRY LINE SO SEE NO
REASON TO MAY ANY SIGNIFICANT CHANGES TO POPS MONDAY AFTERNOON OR
MONDAY NIGHT.

&&

AVIATION...

GUSTY WINDS WILL ONCE AGAIN DEVELOP ACROSS SOUTHWEST KANSAS AS
STRONG WINDS ALOFT MIX DOWN TO THE SURFACE BY LATE MORNING. AT THIS
TIME IT APPEARS THAT THE STRONGEST WINDS WILL BE IN THE HAYS AREA
BUT WINDS OF 20 TO 25 KTS ARE STILL POSSIBLE AT DDC AND GCK AT TIMES
DURING THE AFTERNOON. MUCH LIKE YESTERDAY THESE GUSTY WINDS WILL
ONCE AGAIN TO SUBSIDE BACK TO 10KT OR LESS AFTER SUNSET. BURF
SOUNDINGS THIS MORNING CONTINUE TO SHOW LIMITED MOISTURE PRESENT
TODAY AND TONIGHT SO VFR CONDITIONS ARE STILL EXPECTED OVER THE NEXT
24 HOURS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  68  35  68  48 /   0   0   0  20
GCK  67  33  68  47 /   0   0   0  10
EHA  67  33  68  48 /   0   0   0  20
LBL  68  34  69  50 /   0   0   0  20
HYS  66  34  66  45 /   0   0   0  10
P28  69  38  67  49 /   0   0   0  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING
FOR KSZ030-031-045-046-065.

&&

FN24/18
Hazardous weather outlook, Oct 2, 4:59 AM CDT, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
459 AM CDT FRI OCT 2 2009

KSZ043-044-061>064-066-074>081-084>090-031000-
SCOTT-LANE-HAMILTON-KEARNY-FINNEY-HODGEMAN-STAFFORD-STANTON-GRANT-
HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-MORTON-STEVENS-SEWARD-MEADE-
CLARK-COMANCHE-BARBER-
459 AM CDT FRI OCT 2 2009 /359 AM MDT FRI OCT 2 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL...
SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

&&

STORM SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ030-031-045-046-065-031000-
TREGO-ELLIS-NESS-RUSH-PAWNEE-
459 AM CDT FRI OCT 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT TODAY. GUSTY NORTHWEST WINDS AT 25 TO
35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 2, 2:39 AM CDTWind AdvisoryDDCEllis, Ness, Pawnee, Rush, Trego13 hr
Oct 2, 3:42 PM CDTFreeze WarningDDCHamilton17 hr

Nearby

Frost Advisories in Kansas, 2009Every frost advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.